Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Started body building 2.5 weeks ago. Am taking creatine have noticed small but rather fast disappearing pimples (overnight) when taking Creatine. Has anyone else noticed so? First 5 days I was doing the loading dose of 20g and afterwards 5 g 10 minutes post workout.

Share this post


Link to post
Share on other sites

How is taking creatine, cheating.. its called using to your advantage.. Would you write with ink and a feather when you can use a pen. Some thing here. Creatine is basically harmless so theres nothing wrong with it opposed to steriods.

Share this post


Link to post
Share on other sites

Actually, the long term side effects of creatine have never been proven or disproven. Second of all, creatine is natural, but the powder in the bottle you ingest is not natural. Think about it. But, you guys are right, its not REALLY cheating. But, It obviously gives the person who has money to buy supplements like creatine a great advantage over someone who is financially unable to buy supplements. Therefore, it could be labeled cheating... However, my post was not referring to that. Me and some other people at the school weight room call people who take creatine cheaters jokingly. No harm intended.

Share this post


Link to post
Share on other sites

it should be okay. As always, consult a doctor to be sure, but I had one friend inquire to his doctor about creatine and he said it would be fine. Long term effects, as far as I know, aren't really known but the only realy side effects, especially intially, are some mild stomach cramping. Just don't take too much and ease yourself into it. Also, drinks plenty of water because creatine can/will saturate your muscles with water and if you don't drink enough your muscles may syphon water form other parts of your body to compensate. Personally, I have never had any ill side effects and I have a pretty sensitive stomach to begin with. Hope that helps.

Share this post


Link to post
Share on other sites

lol, this stuff sounds good, it cures acne and gain muscles:). but my friend told me today that it will make your penis smaller, is this true?

Share this post


Link to post
Share on other sites
lol, this stuff sounds good, it cures acne and gain muscles:). but my friend told me today that it will make your penis smaller, is this true?

Share this post


Link to post
Share on other sites

I used to take Creatine and when I first started I started getting small clogged pores and while I don't think they were related, I have stopped taking Creatine, but I am not trying to discourage you from taking it, I was seeing some good results.

Share this post


Link to post
Share on other sites

creatine actually got rid of your acne? i have never heard that before.. i have heard a few ppl saying it caused them to break out though.. im going to start taking it when i start weight lifting again soon.. i hope i can see some good gains.

Share this post


Link to post
Share on other sites

He is saying the creatine might be causing his acne, not making it dissapear. He just said that the acne the acne goes away quickly, but the creatine is causing the acne. And whey protein is good for gains, but it would be best to use the two in conjunction, that is, for best results.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×